# SDR RAIA00804009

- Difficulty date: April 9, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 19,616 hours, 18,571 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 8061 -ORD- SMOKE IN THE CABIN.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE AIRCRAFT LIGHTING AND THE BLEED AIR SYSTEM WITH NO DEFECTS NOTED.
